Spectral properties of weighted composition operators on the Bloch and Dirichlet spaces

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Ted Eklund , Mikael Lindström , Paweł Mleczko
Publisher: Institute of Mathematics Polish Academy of Sciences
Publication year: 2016
Journal: Studia Mathematica
Volume number: 232
Issue number: 2
Start page: 95
End page: 112
eISSN: 1730-6337


Abstract

The spectra of invertible weighted composition operators $uC_{φ}$ on the Bloch and Dirichlet spaces are studied. In the Bloch case we obtain a complete description of the spectrum when φ is a parabolic or elliptic automorphism of the unit disc. In the case of a hyperbolic automorphism φ, exact expressions for the spectral radii of invertible weighted composition operators acting on the Bloch and Dirichlet spaces are derived.

Last updated on 2019-17-11 at 03:06